Please use this identifier to cite or link to this item:
Title: Model for the conductivity of ionic liquids based on an infinite dilution of holes.
Authors: Abbott, AP
First Published: 9-Dec-2005
Citation: CHEMPHYSCHEM, 2005, 6 (12), pp. 2502-2505
DOI Link: 10.1002/cphc.200500283
ISSN: 1439-4235
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Chemistry

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.